| Model Number |
30001001001110012 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during functional testing, the device did not respond to the front panel controls.Complainant indicated that there was no patient involvement in the reported issue.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.During disassembly of the device to determine root cause, the technician observed damage not consistent with typical use.A system interconnection cable was reseated, and the front panel and control board were replaced.The device was recertified and returned to the customer.This report has been attributed to user mis-handling.Analysis of reports of this type has not identified an increase in trend.